File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: ON THE RELATIONSHIPS BETWEEN THE UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.

TitleON THE RELATIONSHIPS BETWEEN THE UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.
Authors
Issue Date1981
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 1981, v. 34 n. 1, p. 31-69 How to Cite?
AbstractUsing singular-value decomposition techniques, and making systematic use of the Schur complement for a partitioned matrix, an investigation is carried out of how the input and ouput spaces associated with a square transfer matrix can be decomposed in terms of the way in which a system responds to vector impulses of various orders. The results so obtained are then used to characterize the forms of behavior of the unbounded asymptotes of the multivariable root locus. A discussion is given of the asymptotes and infinite zeros.
Persistent Identifierhttp://hdl.handle.net/10722/154807
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.contributor.authorMacfarlane, AGJen_US
dc.date.accessioned2012-08-08T08:30:45Z-
dc.date.available2012-08-08T08:30:45Z-
dc.date.issued1981en_US
dc.identifier.citationInternational Journal Of Control, 1981, v. 34 n. 1, p. 31-69en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/154807-
dc.description.abstractUsing singular-value decomposition techniques, and making systematic use of the Schur complement for a partitioned matrix, an investigation is carried out of how the input and ouput spaces associated with a square transfer matrix can be decomposed in terms of the way in which a system responds to vector impulses of various orders. The results so obtained are then used to characterize the forms of behavior of the unbounded asymptotes of the multivariable root locus. A discussion is given of the asymptotes and infinite zeros.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleON THE RELATIONSHIPS BETWEEN THE UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.en_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0019587182en_US
dc.identifier.volume34en_US
dc.identifier.issue1en_US
dc.identifier.spage31en_US
dc.identifier.epage69en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.identifier.scopusauthoridMacFarlane, AGJ=7102685954en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats